Open Access System for Information Sharing

Login Library

 

Article
Cited 16 time in webofscience Cited 19 time in scopus
Metadata Downloads

Manifold-respecting discriminant nonnegative matrix factorization

Title
Manifold-respecting discriminant nonnegative matrix factorization
Authors
An, SYoo, JChoi, S
POSTECH Authors
Choi, S
Date Issued
Apr-2011
Publisher
ELSEVIER SCIENCE BV
Keywords
Discriminant analysis; Manifold regularization; Nonnegative matrix factorization; REPRESENTATION; RECOGNITION; PARTS
URI
http://oasis.postech.ac.kr/handle/2014.oak/17473
DOI
10.1016/J.PATREC.2011.01.012
ISSN
0167-8655
Article Type
Article
Citation
PATTERN RECOGNITION LETTERS, vol. 32, no. 6, page. 832 - 837, 2011-04
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOI, SEUNGJIN
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse